# SDR ASOA2015030412319

- Difficulty date: February 5, 2015
- Submitted: March 4, 2015
- Operation: Air carrier
- Aircraft: N134EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15223
- Aircraft time: 15,452 hours, 10,085 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE INBD FLAP, UNDER T/E HAS 2 EA DENTS.  DAMAGE IS OUT OF LIMITS IAW 57-52-01-101-001-A01.  REMOVED EXISTING FASTENERS FROM REPAIR AREA AND PERFORMED CUTOUT IAW SRM 57-52-01-991-812, TYPE IV, REPAIR.  COMPLIED WITH SRM 57-52-01-201-001-A01, PARA 4D, 3, A, 4 IAW 900 NDTM PART 1, 51-20-006-250 NO INDICATIONS NOTED AT THIS TIME.  PICKED UP ALL FASTENERS LOCATIONS IN REPAIR DOUBLER COUNTERSUNK ALL FASTENERS LOCATIONS AND APPLIED A023 FINISH TO DOUBLER IAW SRM 57-52-01-991-812, TYPE IV, REPAIR.  MADE COUNTERSUNK FILLERS TO FILL EXISTING COUNTERSINK IAW SRM 51-40-11-001-001.  COMPLIED WITH ECTC EO 900-57-0019 AND SRM 54-52-01, TYPE IV: APPROVED PERMANENT NON-FINISH REPAIR FOR THE ONBOARD FLAP SKIN.
